# SDR UHLA2011092100321

- Difficulty date: September 21, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,688 hours, 10,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B FF SEAT TRACK BETWEEN FR16 AND FR17.  REMOVED AND REPLACED LT I/B FF SEAT TRACK IAW EMB 170 SRM 51-40-01, 51-41-02, 51-43-01, AND 51-43-02.
